Optimal designs for dual response polynomial regression models

Fu Chuen Chang, Mong Na Lo Huang, Dennis K.J. Lin, Huie Ching Yang

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

In this paper, the D- and Ds-optimal design problems in linear regression models with a one-dimensional control variable and a k-dimensional response variable are considered. The response variables are correlated with a known covariance matrix. Some of the D- and Ds-optimal designs with polynomial models for k=2 are found explicitly. It is noted that the number of support points for the D- and Ds-optimal designs highly depend on the correlation between the two response variables except on some special cases.

Original languageEnglish (US)
Pages (from-to)309-322
Number of pages14
JournalJournal of Statistical Planning and Inference
Volume93
Issue number1-2
DOIs
StatePublished - Feb 2001

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Optimal designs for dual response polynomial regression models'. Together they form a unique fingerprint.

  • Cite this